Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes difficulty in breathing?

Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

default
Posted on Mon, 3 Apr 2017 in Brain and Spine
Question: I was awoke to my whole body tensing up, my fingers were curling in I couldn't speak and had difficulty trying to breathe. This episode lasted for about 30 seconds.
doctor
Answered by Dr. Neeraj Kumar 44 minutes later
Brief Answer:
Get investigated under a neurologist

Detailed Answer:
Hello,
I have gone through your question and understand your concerns.
The episode seems to be a seizure episode.
You need to get examined and evaluated by a neurologist.
Brain mri is required.
EEG testing is required.
Blood reports like blood sugar, liver function test, renal function test, serum sodium, potassium, calcium, magnesium should be checked.
Any cardiac illness, fever, previous episodes?
Antiepileptic drugs should be started after evaluation.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Magnesium

doctor1 MD

Hello, for the last week, I have experienced sharp drops in my blood sugar, I have pretty severe hypoglycemia, but somewhat controlled with diet, however lately it seems like I am dropping much more often than before. I am experiencing constipation, but suffer more from diarrhea most of the time. My magnesium, potassium and calcium are all low, as well as some of the B vitamins and vitamin D that I know of. I have muscle weakness, fatigue, a hiatal hernia and acid reflux. But, it seems that there should be some underlying cause that I am missing to cause a vast array of symptoms and sensations. Can constipation cause weird sensations throughout the body like a heavy and full feeling in the head, pressure on the sides of my head, burning legs from the knees down, burning and tingling down the right side of my face that comes and goes and almost like electrical zips or zaps in the mid-center of my body along with a feeling of being hollow or empty even after eating? It is getting to the point that it is debilitating, and yet my doctor wants to blow it off as in my head. I live in a very rural area and he is the only one for almost fifty miles that takes my insurance.

doctor1 MD

I am diabetic type 2, high blood pressure and cholesterol and was recently diagnosed with low magnesium. Been taking medications for all, including magnesium suppliment. For the past year...I ve had confusion, dizziness, very tired, getting air but be breathing weird-my boyfriend says it s similar to a small moan and general weakness. I just started getting migraines. They all come and go...been stress tested and nuclear tested. I have no idea what is wrong and getting frustrated.

doctor1 MD

My wife, who is 40 years old house wife.She is taking prodep 20 mg since 3 months.Doctor suggested her to take one every day but some times she forgets.Can you advice us is there any side effects or any problem occur when she forgets to take?How long She has to take prodep 20 mg?please do advice.

doctor1 MD

Hello Doctor, Since mid-Feb I have been experiencing a strong pulse in my stomach, esp after eating. I also noticed cloudiness in my urine which was very pronounced after a heavy meal. I have been checked for UTI and vaginal infections, and these tests have come back negative. One doctor suggested that the cloudiness in my urine could be salts precipitating but he wasn t conclusive. A few times in March, I experienced chest palpitations, and a sensation that can only be described as feeling your pulse all over your body. Perhaps, these are tremors? In April, I had palpitations lasting a few hours at which point I rushed to the ER. My blood pressure was low-normal (110/70). My pulse rate was slow at 60 bpm but at times dipped to 48-50 bpm. I was discharged after being monitored for 4 hours. I was told by an attending nurse to take a magnesium supplement because my serum magnesium levels were slightly low. My serum sodium was also slightly low. I subsequently went to a naturopath since regular doctors were not helping my case. The naturopath diagnosed my problem as that of malabsorption. Meanwhile, my palpitations and body and stomach tremors have continued. As has the cloudiness in my urine (esp noticeable a couple of hours after lunch, which is my big meal of the day). This morning, I started taking a magnesium supplement. I am hoping this helps my symptoms although I do not know what is wrong. Thanks in advance. UBN140502

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS